# SDR SA07059

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

PHX - FLT 1540  EN ROUTE PHX TO CLT.  AFTER ROTATION, CREW RECEIVED A NUMBER 2 ENGINE OVERTEMP WARNING.  THE EGT WAS 972 DEGREES FOR 22 SECONDS.  THE CREW SHUT DOWN THE NUMBER 2 ENGINE.  THE FLIGHT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE BORESCOPED THE NUMBER 2 ENGINE, AND PERFORMED A FADEC NON-MOTOR CHECK AND A VBV VISUAL INSPECTION.  NO DEFECTS WERE FOUND.  AIRCRAFT OK FOR SERVICE.
